H. Jerome Keisler. Logic with the quantifier “there exist uncountably many.”Annals of mathematical logic, vol. 1 no. 1 , pp. 1–93 [Book Review]

Journal of Symbolic Logic 36 (4):685-687 (1971)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,252

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Craig interpolation for networks of sentences.H. Jerome Keisler & Jeffrey M. Keisler - 2012 - Annals of Pure and Applied Logic 163 (9):1322-1344.
A completeness proof for adapted probability logic.H. Jerome Keisler - 1986 - Annals of Pure and Applied Logic 31:61-70.
Hyperfinite models of adapted probability logic.H. Jerome Keisler - 1986 - Annals of Pure and Applied Logic 31:71-86.
The diversity of quantifier prefixes.H. Jerome Keisler & Wilbur Walkoe - 1973 - Journal of Symbolic Logic 38 (1):79-85.

Analytics

Added to PP
2016-06-30

Downloads
41 (#371,653)

6 months
11 (#202,259)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references